# SDR 2008UALA04022

- Difficulty date: July 27, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 45,306 hours, 5,465 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE 'ENG 1 FIRE LP B' EICAS STATUS MSG DISPLAYED.  ENG 1 FIRE LOOP-B FIRE OR FAULT OUTPUT.  FOUND LOOSE CONNECTION ON FWD LOOP.  CLEANED AND SECURED LOOP CONNECTION. CLEANED AND SECURED THE OTHER B LOOP CONNECTIONS. OPS TEST NORMAL. AC OK FOR SERVICE.
